# SDR 2005FA0000817

- Difficulty date: February 14, 2005
- Submitted: June 15, 2005
- Operation: General aviation
- Aircraft: N173AC
- Make and model: Skrsky S64E
- Aircraft serial: 64015
- Engine: Pwa JFTD12A5A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Thrust Washer
- Condition: Worn
- Location: M/R Gearbox
- Part time: 926 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN GEAR BOX, SN A6051 REMOVED FOR BRASS CONTAMINATION.  UPON DISASSEMBLY DISCOVERED BRASS MATERIAL WAS FROM SECOND STAGE PLANETARY THRUST WASHERS. 34 OUT OF 36 THRUST WASHERS WORN ON ID BEYOND MAX SERVICEABLE LIMITS.  18 EA BEARINGS HAD SHARP EDGES INNER RACE EDGES.  CURRENTLY BE EVALUATED BY BEARING SUPPLIER.  NEED TO BREAK SHARP EDGES.  (K)
